# SDR DALA2018011200228

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 88,807 hours, 36,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR, OUTSIDE EMERGENCY LIGHT ASSY FOR SLIDE ILLUMINATION, INOPERATIVE.  REMOVED HOUSING ASSY APPEARS TO HAVE A SHORT IN THE WIRING OR FERRULE ASSY. REPLACED LENS & BULB IAW AMM 33-50-06.
